# SDR AALA202111048241

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A300*
- Aircraft serial: 5475
- Aircraft time: 27,613 hours, 11,002 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR SLIDE AT 4L ARE DIFFICULT TO ARM AND DISARM. CLEANED AND LUBRICATED 4L DOOR SLIDE GIRT BAR FITTINGS PER AMM 52-11-00.
